# SDR HEEA075613

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1258103
- Part serial: 9482
- Condition: Inaccurate
- Location: Hsi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURSE SET 10 DEGREES OFF.
